Next Article in Journal
Variational Approach to Solitary Solutions Using Jacobi-Elliptic Functions
Previous Article in Journal
Application of Hamiltonian Approach to an Oscillation of a Mass Attached to a Stretched Elastic Wire
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2010, 15(5), 907-909; doi:10.3390/mca15050907

Frequency-Amplitude Relationship for Nonlinear Oscillator with Discontinuity

Information Management and Engineering Institute, Jishou University, 427000, Hunan Province, Peoples R, China
*
Author to whom correspondence should be addressed.
Received: 31 December 2010 / Accepted: 31 December 2010 / Published: 31 December 2010
Download PDF [105 KB, uploaded 8 April 2016]

Abstract

The Hamiltonian approach is used to find an approximate amplitude-frequency relationship of a nonlinear oscillator with discontinuity. The solution procedure is simple while the result is of acceptable accuracy.
Keywords: Nonlinear Oscillator; Variational principle; Hamiltonian; amplitude-frequency relationship Nonlinear Oscillator; Variational principle; Hamiltonian; amplitude-frequency relationship
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Zhong, T.; Zhang, J. Frequency-Amplitude Relationship for Nonlinear Oscillator with Discontinuity. Math. Comput. Appl. 2010, 15, 907-909.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top